Solvability of nonautonomous fractional integrodifferential equations with infinite delay. (English) Zbl 1207.45015

Summary: We study the existence and uniqueness of mild solution of a class of nonlinear nonautonomous fractional integrodifferential equations with infinite delay in a Banach space \(X\). The existence of mild solution is obtained by using the theory of the measure of noncompactness and Sadovskii’s fixed point theorem. An application of the abstract results is also given.


45N05 Abstract integral equations, integral equations in abstract spaces
45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
26A33 Fractional derivatives and integrals
47H08 Measures of noncompactness and condensing mappings, \(K\)-set contractions, etc.
Full Text: DOI EuDML


[1] Fan Z: Existence and continuous dependence results for nonlinear differential inclusions with infinite delay.Nonlinear Analysis: Theory, Methods & Applications 2008,69(8):2379-2392. 10.1016/j.na.2007.08.011 · Zbl 1155.34357
[2] Favini A, Vlasenko L: Degenerate non-stationary differential equations with delay in Banach spaces.Journal of Differential Equations 2003,192(1):93-110. 10.1016/S0022-0396(03)00090-1 · Zbl 1035.34090
[3] Guo Faming, Tang B, Huang F: Robustness with respect to small delays for exponential stability of abstract differential equations in Banach spaces.The ANZIAM Journal 2006,47(4):555-568. 10.1017/S1446181100010130 · Zbl 1125.34060
[4] Liu JH: Periodic solutions of infinite delay evolution equations.Journal of Mathematical Analysis and Applications 2000,247(2):627-644. 10.1006/jmaa.2000.6896 · Zbl 1056.34085
[5] Liu J, Naito T, Van Minh N: Bounded and periodic solutions of infinite delay evolution equations.Journal of Mathematical Analysis and Applications 2003,286(2):705-712. 10.1016/S0022-247X(03)00512-2 · Zbl 1045.34052
[6] Liang J, Xiao TJ: Functional-differential equations with infinite delay in Fréchet space.Sichuan Daxue Xuebao 1989,26(4):382-390. · Zbl 0725.34084
[7] Liang J, Xiao TJ: Functional-differential equations with infinite delay in Banach spaces.International Journal of Mathematics and Mathematical Sciences 1991,14(3):497-508. 10.1155/S0161171291000686 · Zbl 0743.34082
[8] Liang J, Xiao TJ: Solutions to abstract functional-differential equations with infinite delay.Acta Mathematica Sinica 1991,34(5):631-644. · Zbl 0744.34065
[9] Liang J, Xiao T-J: The Cauchy problem for nonlinear abstract functional differential equations with infinite delay.Computers & Mathematics with Applications 2000,40(6-7):693-703. 10.1016/S0898-1221(00)00188-7 · Zbl 0960.34067
[10] Liang J, Xiao T-J, van Casteren J: A note on semilinear abstract functional differential and integrodifferential equations with infinite delay.Applied Mathematics Letters 2004,17(4):473-477. 10.1016/S0893-9659(04)90092-4 · Zbl 1082.34543
[11] Liang J, Xiao T-J: Solvability of the Cauchy problem for infinite delay equations.Nonlinear Analysis: Theory, Methods & Applications 2004,58(3-4):271-297. 10.1016/j.na.2004.05.005 · Zbl 1058.34106
[12] Liang J, Xiao T-J: Solutions to nonautonomous abstract functional equations with infinite delay.Taiwanese Journal of Mathematics 2006,10(1):163-172. · Zbl 1105.47063
[13] Mophou, GM; N’Guérékata, GM, A note on a semilinear fractional differential equation of neutral type with infinite delay, No. 2010 (2010) · Zbl 1194.34148
[14] Mophou GM, N’Guérékata GM: Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay.Applied Mathematics and Computation 2010,216(1):61-69. 10.1016/j.amc.2009.12.062 · Zbl 1191.34098
[15] Xiao T-J, Liang J: Blow-up and global existence of solutions to integral equations with infinite delay in Banach spaces.Nonlinear Analysis: Theory, Methods & Applications 2009,71(12):e1442-e1447. 10.1016/j.na.2009.01.204 · Zbl 1238.45009
[16] El-Borai MM: The fundamental solutions for fractional evolution equations of parabolic type.Journal of Applied Mathematics and Stochastic Analysis 2004, (3):197-211. · Zbl 1081.34053
[17] Mophou GM, N’Guérékata GM: Existence of the mild solution for some fractional differential equations with nonlocal conditions.Semigroup Forum 2009,79(2):315-322. 10.1007/s00233-008-9117-x · Zbl 1180.34006
[18] Chen J-H, Xiao T-J, Liang J: Uniform exponential stability of solutions to abstract Volterra equations.Journal of Evolution Equations 2009,9(4):661-674. 10.1007/s00028-009-0028-4 · Zbl 1239.34065
[19] Liang J, Xiao T-J: Semilinear integrodifferential equations with nonlocal initial conditions.Computers & Mathematics with Applications 2004,47(6-7):863-875. 10.1016/S0898-1221(04)90071-5 · Zbl 1068.45014
[20] Liang J, Liu JH, Xiao T-J: Nonlocal problems for integrodifferential equations.Dynamics of Continuous, Discrete & Impulsive Systems. Series A 2008,15(6):815-824. · Zbl 1163.45010
[21] Naito T, Van Minh N, Liu JH: On the bounded solutions of Volterra equations.Applicable Analysis 2004,83(5):433-446. 10.1080/00036810310001632781 · Zbl 1056.45004
[22] Ngoc PHA, Murakami S, Naito T, Shin JS, Nagabuchi Y: On positive linear Volterra-Stieltjes differential systems.Integral Equations and Operator Theory 2009,64(3):325-335. 10.1007/s00020-009-1692-z · Zbl 1179.45013
[23] Xiao T-J, Liang J: The Cauchy Problem for Higher-Order Abstract Differential Equations, Lecture Notes in Mathematics. Volume 1701. Springer, Berlin, Germany; 1998:xii+301. · Zbl 0915.34002
[24] Xiao T-J, Liang J: Approximations of Laplace transforms and integrated semigroups.Journal of Functional Analysis 2000,172(1):202-220. 10.1006/jfan.1999.3545 · Zbl 0977.47034
[25] Xiao T-J, Liang J, van Casteren J: Time dependent Desch-Schappacher type perturbations of Volterra integral equations.Integral Equations and Operator Theory 2002,44(4):494-506. 10.1007/BF01193674 · Zbl 1032.45016
[26] Samko SG, Kilbas AA, Marichev OI: Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach, Yverdon, Switzerland; 1993:xxxvi+976. · Zbl 0818.26003
[27] Hale JK, Kato J: Phase space for retarded equations with infinite delay.Funkcialaj Ekvacioj 1978,21(1):11-41. · Zbl 0383.34055
[28] Banaś J, Goebel K: Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics. Volume 60. Marcel Dekker, New York, NY, USA; 1980:vi+97.
[29] Heinz H-P: On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions.Nonlinear Analysis: Theory, Methods & Applications 1983,7(12):1351-1371. 10.1016/0362-546X(83)90006-8 · Zbl 0528.47046
[30] Sadovskii B: On a fixed point principle.Functional Analysis and Its Applications 1967,1(2):151-153. · Zbl 0165.49102
[31] Hille E, Phillips RS: Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications. Volume 31. American Mathematical Society, Providence, RI, USA; 1957:xii+808.
[32] Bothe D: Multivalued perturbations of [InlineEquation not available: see fulltext.]-accretive differential inclusions. Israel Journal of Mathematics 1998, 108: 109-138. 10.1007/BF02783044 · Zbl 0922.47048
[33] Friedman A: Partial Differential Equations. Holt, Rinehat and Winston, New York, NY, USA; 1969:vi+262.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.